Vivanc\adderall tics

Discussion in 'Parent Emeritus' started by uncheerleader, May 13, 2008.

  1. uncheerleader

    uncheerleader Pollyanna

    MY difficult child age 19 has switched from adderall to vivance because of his developing tics as a side effect on the adderall. Now he is getting them with the Vivance as well. They are not too serious but they are very annoying and distracting to him (us too). Sometimes when I talk to him on the phone I think he is upset and not responding when he says "No, it's just these tics!" He can't always talk when he is having them (it only lasts 2-3 seconds).

    Has anyone else had any experience with these medications? Do you have any suggestions on alternative medications to ask for?

    On a happy note he got a job offer with potential for getting into a union. IF he makes it through probation without being LATE too many times (we all know how that can go with difficult child's). Here's to hoping he makes it through.

  2. Lothlorien

    Lothlorien Active Member Staff Member

  3. uncheerleader

    uncheerleader Pollyanna